RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kondakov, Vladimir Petrovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:853
Abstract pages:3968
Full texts:1588
References:536
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person19133
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199264

Publications in Math-Net.Ru
2012
1. V. P. Kondakov, “On bases in spaces of continuous $n$-homogeneous polynomials in nuclear Köthe spaces”, Vladikavkaz. Mat. Zh., 14:2 (2012),  39–44  mathnet
2011
2. V. P. Kondakov, “On weak bases in functional spaces”, Vladikavkaz. Mat. Zh., 13:1 (2011),  21–30  mathnet  elib
2009
3. V. P. Kondakov, “On the properties of complemented basic sequences in Köthe-type block spaces”, Vladikavkaz. Mat. Zh., 11:3 (2009),  15–27  mathnet  mathscinet  elib
2008
4. V. P. Kondakov, “Simple perturbations of bases in Köthe spaces”, Vladikavkaz. Mat. Zh., 10:3 (2008),  11–22  mathnet  mathscinet
5. V. P. Kondakov, A. I. Efimov, “On classes of Köthe spaces in which every complemented subspace has a basis”, Vladikavkaz. Mat. Zh., 10:2 (2008),  21–29  mathnet  mathscinet  elib
2007
6. V. P. Kondakov, “On the differentiability of mappings and the structure of spaces of holomorphic functions on infinite-dimensional spaces”, Vladikavkaz. Mat. Zh., 9:2 (2007),  9–21  mathnet  mathscinet  elib
2006
7. V. P. Kondakov, L. V. Runov, V. E. Koval'chuk, “Bornologies and a natural extension of classes of regular elements in algebras of operators”, Vladikavkaz. Mat. Zh., 8:3 (2006),  29–39  mathnet  mathscinet
2005
8. V. P. Kondakov, “On the representation of spaces of holomorphic functions in the form of Köthe spaces”, Vladikavkaz. Mat. Zh., 7:4 (2005),  22–29  mathnet  mathscinet
2004
9. V. P. Kondakov, “Characterization of complemented subspaces in Cartesian products of structurally incomparable Köthe spaces in the Dragilev classes $(f)_0$ and $(f)_1$”, Vladikavkaz. Mat. Zh., 6:2 (2004),  17–20  mathnet  mathscinet  zmath  elib
2003
10. V. P. Kondakov, “On complemented subspaces of some Köthe spaces of infinite type”, Sibirsk. Mat. Zh., 44:1 (2003),  112–119  mathnet  mathscinet  zmath; Siberian Math. J., 44:1 (2003), 93–98  isi
11. V. P. Kondakov, A. I. Efimov, “On two classes of Köthe-Fréchet spaces in which every complemented subspace has a basis”, Vladikavkaz. Mat. Zh., 5:4 (2003),  50–62  mathnet  mathscinet  zmath
2001
12. V. P. Kondakov, “Remarks on the existence of unconditional bases for weighted countably-Hilbert spaces and their complemented subspaces”, Sibirsk. Mat. Zh., 42:6 (2001),  1300–1313  mathnet  mathscinet  zmath; Siberian Math. J., 42:6 (2001), 1082–1092  isi
2000
13. V. P. Kondakov, “The Existence of Bases in Complemented Nuclear Subspaces of Infinite Type Power Series Spaces”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  81–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 146–147  isi
1999
14. V. P. Kondakov, “Geometric properties of Fréchet spaces and selection of basis sequences”, Mat. Zametki, 66:1 (1999),  102–111  mathnet  mathscinet  zmath; Math. Notes, 66:1 (1999), 82–88  isi
1995
15. V. P. Kondakov, “On operators and complemented subspaces in the Köthe spaces determined by sparse matrices”, Sibirsk. Mat. Zh., 36:5 (1995),  1096–1112  mathnet  mathscinet  zmath; Siberian Math. J., 36:5 (1995), 943–957  isi
1993
16. V. P. Kondakov, “On Block Köthe Spaces in which the Range of Every Continuous Map has a Basis”, Funktsional. Anal. i Prilozhen., 27:4 (1993),  74–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:4 (1993), 282–284  isi
1990
17. V. P. Kondakov, “Bases of complemented subspaces of functional spaces”, Funktsional. Anal. i Prilozhen., 24:3 (1990),  80–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:3 (1990), 241–242  isi
1986
18. V. P. Kondakov, S. D. Umalatov, “Characterization of subspaces of certain sequence spaces”, Mat. Zametki, 39:1 (1986),  60–69  mathnet  mathscinet  zmath; Math. Notes, 39:1 (1986), 34–39  isi
1980
19. V. P. Kondakov, “Properties of bases of some koethe spaces and their subspaces”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  58–59  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 46–48
1979
20. V. P. Kondakov, “On orderable absolute bases in $F$-spaces”, Dokl. Akad. Nauk SSSR, 247:3 (1979),  543–546  mathnet  mathscinet  zmath
1977
21. V. I. Baran, V. P. Kondakov, “Quasi-equivalence of absolute bases in spaces of classes $(d_1)$ and $(d_2)$”, Dokl. Akad. Nauk SSSR, 235:4 (1977),  729–732  mathnet  mathscinet  zmath
1972
22. V. P. Kondakov, “The absence of bases from certain separable linear topological spaces”, Mat. Zametki, 12:5 (1972),  583–589  mathnet  mathscinet  zmath; Math. Notes, 12:5 (1972), 787–790
1970
23. M. M. Dragilev, V. P. Kondakov, “A class of nuclear spaces”, Mat. Zametki, 8:2 (1970),  169–179  mathnet  mathscinet  zmath; Math. Notes, 8:2 (1970), 569–574

2010
24. E. K. Basaeva, Yu. A. Kiryutenko, S. B. Klimentov, V. P. Kondakov, Yu. F. Korobeinik, A. G. Kusraev, M. A. Pliev, “Melikhov Sergei Nikolaevich (on his fiftieth birthday)”, Vladikavkaz. Mat. Zh., 12:2 (2010),  79–80  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020